A New Generalization of Hermite Matrix Polynomials


ÇEKİM B., ALTIN A.

THAI JOURNAL OF MATHEMATICS, vol.13, no.1, pp.201-212, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2015
  • Journal Name: THAI JOURNAL OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.201-212

Abstract

In this paper, multivariable extension of the Hermite matrix polynomials (HMP) is constructed. Then, generating matrix function and recurrence relations satisfied by these multivariable matrix polynomials are derived.